Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2018 (2018), Article ID 8546976, 9 pages
https://doi.org/10.1155/2018/8546976
Research Article

Extension of the Multi-TP Model Transformation to Functions with Different Numbers of Variables

Széchenyi István University, Győr, Hungary

Correspondence should be addressed to Péter Baranyi; moc.liamg@iynarab.retep.forp

Received 18 September 2017; Accepted 29 January 2018; Published 19 March 2018

Academic Editor: Kevin Wong

Copyright © 2018 Péter Baranyi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Péter Baranyi, “Extension of the Multi-TP Model Transformation to Functions with Different Numbers of Variables,” Complexity, vol. 2018, Article ID 8546976, 9 pages, 2018. doi:10.1155/2018/8546976